Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I've been taking nexiam 20 mg for about 8 months now due to my gastritis which was caused by stress. Now I suspect I have candida and sibo which are giving me burning sensation in my stomach. Now I don't know what to do, who do I consult for this issue? Can sibo/candida cause a burning sensation in the stomach?

2 Doctors Answered
Sibo is found in small intestine that creates many symptoms better change life style do dhyan and some ayurvedic medicine will help we you tell me years daily routine. Iwill guide you drink less alcohol tea or coffee use milk take green salad take one laxatives take isbgul husk.
Nexiam is not to be used for long time. Your gastritis can be effectively treated by homeopathy. No side effects. Not habit forming.Please take homeopathic medicine Carbo veg 200-once daily in the morning for 5 days. Consult me through “Lybrate text consult” with full details for further prescription and treatment. Rs149/
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.